Recursive constructions for large caps

coauthor Jürgen Bierbrauer

Bulletin of the Belgian Mathematical Society - Simon Stevin 6(1999) 249-258.


We introduce several recursive constructions for caps in projective spaces. These generalize the known constructions in an essential way and lead to new large caps in many cases. Among our results we mention the construction of {(q+1)(q2+3)}-caps in PG(5,q), of {q4+2q2}-caps in PG(6,q). and of q2(q2+1)2-caps in PG(9,q).

Download the paper as pdf.

| home | List of publications |